# SDR UALA2013021400878

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 62,212 hours, 23,547 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A CANNOT DETERMINE IF DOOR 2L IS ARMED.  COCKPIT INDICATION IS NORMAL.  FOUND 2L SLIDE VISUAL ARMED AND DISARMED INDICATOR MISSING.
